# SDR RAIA00301002

- Difficulty date: January 2, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 10,962 hours, 9,645 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21582
- Part serial: 0014
- Condition: Dragging
- Part time: 6,074 hours, 5,562 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5282-PIT- LEFT BRAKE FELT LIKE IT WAS DRAGGING WITH INCREASING LEFT OUT-BOARD TEMPERATURE RISING. MAINTENANCE REMOVED AND REPLACED THE LEFT OUT-BOARD BRAKE, LK AND OPS CK OK.
